# SDR 96FDEA00544

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187FE
- Make and model: Boeing 727-22
- Aircraft serial: 19079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED HOLE 2 ROW 2 BS 870 LT.  REMOVED ANGLE, STOP DRILLED CRACK, INSTALLED ANGLE PER SB 727-53-194 AND ER 031496LD2.
